# SDR SWIA201541218

- Difficulty date: May 5, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BELLY CHAFING AFT BODY FAIRING CENTER  AT APPROX FS 985.  BLENDED OUT CHAFE ON SKIN AT FS 975.00, STR 27 IAW REO.
